# SDR MASA200700113

- Difficulty date: February 21, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 7,648 hours, 5,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2632 CLT.  EMERGENCY LIGHTS TURN ON WHEN SELECTED TO ARMED POSITION.  MX RESET SYSTEM AND PERFORMED OPS CHECK.  NO FURTHER DEFECTS NOTED.
